Order Ibuprofen 800mg from an International Prescription Service
Universal Drug Store - Canada Online Pharmacy Store Universal Drugstore CIPA RX - Certified Canadian International Pharmacy Welcome to Universal Drugstore! International Prescription Services - Buy Prescription Drugs Tel 1-866-456-2456  Fax 1-866-783-4223
Home Find Your Drug Request A Refill Contact Us How To Order About Us FAQ

Generic Alternative to Brufen 800mg

Best price on cheap Canadian pharmacy Ibuprofen

Ibuprofen 800mg

Tablet

Manufactured by Dr. Reddy's Labs' Inc
Product of United States
Shipped from United States
A VALID PRESCRIPTION is required for this medication
See Disclaimer

QUANTITY UNIT   PRICE  
100 TABLET(S)    $29.25  USD
200 TABLET(S)    $44.25  USD
300 TABLET(S)    $59.25  USD
400 TABLET(S)    $74.25  USD

Brand Name Brufen

Best price on cheap Canadian pharmacy Ibuprofen

Brufen 800mg

Ibuprofen Tablet

Manufactured by Abbott
Product of Turkey
Shipped from Turkey

QUANTITY UNIT   PRICE  
56 TABLET(S)    $27.00  USD
112 TABLET(S)    $48.00  USD
168 TABLET(S)    $69.00  USD
224 TABLET(S)    $84.00  USD

Ibuprofen Drug Information

Overview Overview Warnings Warnings How To How To Precaution Precaution Misdose Misdose Interactions Interactions Side Effect Side Effect Storage Storage

Ibuprofen Overview

How To Use Ibuprofen

Ibuprofen Precautions

Ibuprofen Misdose

Ibuprofen Interactions

Ibuprofen Side Effects

Ibuprofen Storage

Ibuprofen Warnings

Before taking Ibuprofen 800mg, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (such as naproxen, celecoxib); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before taking Ibuprofen 800mg, tell your doctor or pharmacist your medical history, especially of: asthma (including a history of worsening breathing after taking aspirin or other NSAIDs), blood disorders (such as anemia, bleeding/clotting problems), growths in the nose (nasal polyps), heart disease (such as previous heart attack), high blood pressure, liver disease, stroke, throat/stomach/intestinal problems (such as bleeding, heartburn, ulcers).

Kidney problems can sometimes occur with the use of NSAID medications, including Ibuprofen 800mg. Problems are more likely to occur if you are dehydrated, have heart failure or kidney disease, are an older adult, or if you take certain medications (see also Drug Interactions section). Drink plenty of fluids as directed by your doctor to prevent dehydration and tell your doctor right away if you have any unusual change in the amount of urine.

Ibuprofen 800mg may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely. Limit alcoholic beverages.

This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Consult your doctor or pharmacist for more information.

Ibuprofen 800mg may make you more sensitive to the sun. Avoid prolonged sun exposure, tanning booths or sunlamps. Use a sunscreen and wear protective clothing when outdoors.

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).

Older adults may be more sensitive to the effects of Ibuprofen 800mg, especially stomach/intestinal bleeding and kidney problems.

Before using Ibuprofen 800mg, women of childbearing age should talk with their doctor(s) about the benefits and risks (such as miscarriage). Tell your doctor if you are pregnant or if you plan to become pregnant. During pregnancy, Ibuprofen 800mg should be used only when clearly needed. It is not recommended for use during the first and last trimesters of pregnancy due to possible harm to the unborn baby and interference with normal labor/delivery.

Ibuprofen 800mg passes into breast milk, but is unlikely to harm a nursing infant. Consult your doctor before breast-feeding.

Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

Ibuprofen 800mg is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu. Ibuprofen 800mg is a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.

If you are treating a chronic condition such as arthritis, ask your doctor about non-drug treatments and/or using other medications to treat your pain.

Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar names may contain different ingredients meant for different purposes. Taking the wrong product could harm you.

If you are taking the over-the-counter product, read all directions on the product package before taking Ibuprofen 800mg. If your doctor has prescribed Ibuprofen 800mg, read the Medication Guide provided by your pharmacist before you start taking Ibuprofen 800mg and each time you get a refill. If you have any questions, ask your doctor or pharmacist.

Take Ibuprofen 800mg by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking Ibuprofen 800mg. If you have stomach upset while taking Ibuprofen 800mg, take it with food, milk, or an antacid.

The dosage is based on your medical condition and response to treatment. To reduce your risk of stomach bleeding and other side effects, take Ibuprofen 800mg at the lowest effective dose for the shortest possible time. Do not increase your dose or take Ibuprofen 800mg more often than directed by your doctor or the package label. For ongoing conditions such as arthritis, continue taking Ibuprofen 800mg as directed by your doctor.

When Ibuprofen 800mg is used by children, the dose is based on the child's weight. Read the package directions to find the proper dose for your child's weight. Consult the pharmacist or doctor if you have questions or if you need help choosing a nonprescription product.

For certain conditions (such as arthritis), it may take up to two weeks of taking Ibuprofen 800mg regularly until you get the full benefit.

If you are taking Ibuprofen 800mg "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.

If your condition persists or worsens, or if you think you may have a serious medical problem, get medical help right away. If you are using the nonprescription product to treat yourself or a child for fever or pain, consult the doctor right away if fever worsens or lasts more than 3 days, or if pain worsens or lasts more than 10 days.

Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has prescribed Ibuprofen 800mg, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using Ibuprofen 800mg do not have serious side effects.

Tell your doctor right away if you have any serious side effects, including: easy bruising/bleeding, hearing changes (such as ringing in the ears), mental/mood changes, swelling of the ankles/feet/hands, sudden/unexplained weight gain, unexplained stiff neck, change in amount of urine, vision changes, unusual tiredness.

Ibuprofen 800mg may rarely cause serious (possibly fatal) liver disease. Get medical help right away if you have any symptoms of liver damage, including: dark urine, persistent nausea/vomiting/loss of appetite, stomach/abdominal pain, yellowing eyes/skin.

A very serious allergic reaction to Ibuprofen 800mg is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Click here to view a more detailed list of Ibuprofen side effects.

If you are taking Ibuprofen 800mg on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.

Some products that may interact with Ibuprofen 800mg include: aliskiren, ACE inhibitors (such as captopril, lisinopril), angiotensin II receptor blockers (such as losartan, valsartan), cidofovir, corticosteroids (such as prednisone), lithium.

Ibuprofen 800mg may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others.

Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers (including aspirin, NSAIDs such as celecoxib, ketorolac, or naproxen). These drugs are similar to Ibuprofen 800mg and may increase your risk of side effects if taken together. However, if your doctor has directed you to take low-dose aspirin for heart attack or stroke prevention (usually at dosages of 81-325 milligrams a day), you should continue taking the aspirin unless your doctor instructs you otherwise. Daily use of Ibuprofen 800mg may decrease aspirin's ability to prevent heart attack/stroke. Talk to your doctor about using a different medication (such as acetaminophen) to treat pain/fever. If you must take Ibuprofen 800mg, talk to your doctor about possibly taking immediate-release aspirin (not enteric-coated/EC) while taking Ibuprofen 800mg. Take Ibuprofen 800mg at least 8 hours before or at least 30 minutes after your aspirin dose. Do not increase your daily dose of aspirin or change the way you take aspirin/other medications without your doctor's approval.

Nonsteroidal anti-inflammatory drugs (including Ibuprofen 800mg) may rarely increase the risk for a heart attack or stroke. The risk may be greater if you have heart disease or increased risk for heart disease (for example, due to smoking, family history of heart disease, or conditions such as high blood pressure or diabetes), or with longer use. Ibuprofen 800mg should not be taken right before or after heart bypass surgery (CABG).

Ibuprofen 800mg may infrequently cause serious (rarely fatal) bleeding from the stomach or intestines. This effect can occur without warning at any time while taking Ibuprofen 800mg. Older adults may be at higher risk for this effect.

Stop taking Ibuprofen 800mg and get medical help right away if you notice any of these rare but serious side effects: black/tarry stools, persistent stomach/abdominal pain, vomit that looks like coffee grounds, chest/jaw/left arm pain, shortness of breath, unusual sweating, confusion, weakness on one side of the body, slurred speech, sudden vision changes.

Talk to your doctor or pharmacist about the benefits and risks of taking Ibuprofen 800mg.

Disclaimer Disclaimer
Need help?
CIPA RX - Certified Canadian International Pharmacy
Credit Cards
>